• Refine Query
  • Source
  • Publication year
  • to
  • Language
  • 90
  • 15
  • 15
  • 10
  • 9
  • 3
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 2
  • 1
  • 1
  • Tagged with
  • 187
  • 187
  • 39
  • 32
  • 30
  • 26
  • 24
  • 24
  • 22
  • 17
  • 16
  • 16
  • 14
  • 14
  • 13
  • About
  • The Global ETD Search service is a free service for researchers to find electronic theses and dissertations. This service is provided by the Networked Digital Library of Theses and Dissertations.
    Our metadata is collected from universities around the world. If you manage a university/consortium/country archive and want to be added, details can be found on the NDLTD website.
1

Die anwendung der integralgleichungen auf die zweite variation bei isoperimetrischen problemen ...

Cairns, William De Weese. January 1907 (has links)
Inaug.-diss.--Göttingen.
2

Griffiths' formalism of the calculus of variations and applications toinvariants

Chow, Hong-Yu., 周康宇. January 2005 (has links)
published_or_final_version / abstract / Mathematics / Master / Master of Philosophy
3

Necessary conditions in the problem of Mayer in the calculus of variations /

Larew, Gillie Aldah, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "Private Edition, Distributed by the University of Chicago Libraries, Chicago, Illinois, 1919." "Reprinted from the Transactions of the American Mathematical Society, Vol. 20, No. 1, January, 1919." Includes bibliographical references. Also available on the Internet.
4

A Certain type of isoperimetric problem : in particular, the solid of maximum attraction ... /

Wilson, Norman Richard. January 1907 (has links)
Thesis (Ph. D.)--University of Chicago. / Vita. From Proceedings and transactions of the Royal society of Canada, 3d ser., vol. 1. Includes bibliographical references. Also available on the Internet.
5

Invariants of the function F (x, y, x', y') in the calculus of variations /

Underhill, Anthony Lispenard, January 1908 (has links)
Thesis (Ph. D.)--University of Chicago. / Vita. From the Transactions of the American mathematical society, July, 1908. Also available on the Internet.
6

An isoperimetric problem with variable end-points ... /

Merrill, Archibald Shepard, January 1900 (has links)
Thesis (Ph. D.)--University of Chicago, 1916. / Vita. "Private Edition Distributed by the University of Chicago Libraries." "Reprinted from American journal of mathematics, vol. XLI, no. 1, January, 1919." Includes bibliographical references. Also available on the Internet.
7

The Second derivatives of the extremal-integral /

Dresden, Arnold. January 1908 (has links)
Thesis (Ph. D.)--Ogden Graduate School of Science, University of Chicago. / Vita. Includes bibliographical references. Also available on the Internet.
8

Invariants of the function F (x, y, x', y') in the calculus of variations

Underhill, Anthony Lispenard January 1908 (has links)
Dissertation : Sciences : Chicago : 1908. / Vita. From the Transactions of the American mathematical society, July, 1908.
9

Ueber eine Art singulärer Punkte der einfachen Variationsprobleme in der Ebene

Bessel-Hagen, Erich, January 1920 (has links)
Thesis (doctoral)--Friedrich Wilhelms-Universität zu Berlin, 1920. / Vita.
10

Konjugierte Punkte bei Widerstandsaufgaben der Variationsrechnung

Lindemann, Curt, January 1917 (has links)
Thesis (doctoral)--Friedrich-Wilhelms-Universität zu Breslau, 1917. / Cover title. Vita.

Page generated in 0.1422 seconds